Optimal decentralized investment management

Koijen, R and van Binsbergen, J H and Brandt, M W (2008) Optimal decentralized investment management. Journal of Finance, 63 (4). pp. 1849-1895.

Full text not available from this repository.
Official URL: http://doi.wiley.com/10.1111/j.1540-6261.2008.0137...
Item Type: Article
Subject Areas: Finance
DOI: 10.1111/j.1540-6261.2008.01376.x
Date Deposited: 17 May 2016 12:16
Last Modified: 01 Nov 2017 14:38
URI: http://lbsresearch.london.edu/id/eprint/305

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric